MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MC33038
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event involved a 7" (18 cm) appx 0.30ml, smallbore pressure infusion (400psig) ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing.Leakage of an unspecified fluid where j-loop connects to the intravenous (iv) line was reported.There was no human harm associated with this complaint/event.
 
Additional Manufacturer Narrative
Received one used list #mc33038 smallbore pressure infusion ext set w/remv microclave® clear, purple clamp, luer lock, non-dehp tubing.As received, no visual defects or anomalies were observed.As received unknown residuals were observed on the male luer, suggesting the luer as a possible location for the leak.However, the product was leak tested per specification and no leaks were observed.The complaint of leaking fluid cannot be replicated or confirmed.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.Additional contact: (b)(6).

Brand Name
7" (18 CM) APPX 0.30ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/REMV MIC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21341047
Report Number9617594-2025-00250
Device Sequence Number19795796
Product Code FPA
UDI-Device Identifier00887709037281
UDI-Public(01)00887709037281(17)290701(10)14093005
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33038
Device Lot Number14093005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Initial Report FDA Received Date02/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUID/INFUSATE, MFR UNK.; UNSPECIFIED INTRAVENOUS LINE, MDR UNK.
Patient SexUnknown